# SDR 2004UALA01028

- Difficulty date: November 8, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 14,417 hours, 5,624 cycles
- Engine: Iae V2522A5
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NR 2 SPOILERS APPEAR TO BE FULLY UP INTO THE AIRSTREAM CAUSING AIRFRAME VIBRATION DURING FLIGHT.  THE LT AND RT NR 2 SPOILER SERVO CONTROLS WERE PREVIOUSLY DEFERRED. DEFERRAL PROCEDURE USING A SPECIAL MAINTENANCE KEY FOR SPOILER DEACTIVATION WAS FOUND NOT CORRECTLY ACCOMPLISHED. THAT CAUSED THE SPOILER SERVO CONTROLS NOT BEING IN THE OPERATIONAL POSITION, SUBSEQUENTLY CAUSING THE SURFACES FREE-FLOATING IN FLIGHT. RE-ADJUSTING THE MAINTENANCE DEVICE ON THE CONCERNED SPOILER SERVOCONTROLS TO THE OPERATIONAL POSITION FOR CONTINUAL DEFERRAL CORRECTED THE PROBLEM.
